Issue
Volume 2, Number 3

Articles in the Issue:

Regular Articles:
Malgorzata Peszynska
Mortar adaptivity in mixed methods for flow in porous media
Int. J. Numer. Anal. Mod., 2 (2005), pp. 241-282. Abstract
pdf
Full Article

Dong Xue and Leszek Demkowicz
Control of geometry induced error in hp finite element (FE) simulations, I. Evaluation of FE error for curvilinear geometries
Int. J. Numer. Anal. Mod., 2 (2005), pp. 283-300. Abstract
pdf
Full Article

Richard E. Ewing, Yanping Lin, Junping Wang and Shuhua Zhang
L^infty-error estimates and superconvergence in maximum norm of mixed finite element methods for NonFickian flows in porous media
Int. J. Numer. Anal. Mod., 2 (2005), pp. 301-328. Abstract
pdf
Full Article

Linda J. S. Allen and Nadarajah Kirupaharan
Asymptotic dynamics of deterministic and stochastic epidemic models with multiple pathogens
Int. J. Numer. Anal. Mod., 2 (2005), pp. 329-344. Abstract
pdf
Full Article

Jean Luc Guermond
Nonstandard nonconforming approximation of the Stokes problem, I: Periodic boundary conditions
Int. J. Numer. Anal. Mod., 2 (2005), pp. 345-354. Abstract
pdf
Full Article

Alexandra Rodkina and Henri Schurz
On global asymptotic stability of solutions of some in-arithmetic-mean-sense monotone stochastic difference equations in R
Int. J. Numer. Anal. Mod., 2 (2005), pp. 355-366. Abstract
pdf
Full Article